# SDR CALA2025090908649

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 43,491 hours, 5,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 39D EMERGENCY LIGHT LENS MISSING AND LIGHT INSIDE OF SEAT.  REMOVED AND REPLACED PROXIMITY LIGHT AT SEAT 39D IAW AMM 33-51-06. OPS CHECK GOOD.
